umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Multicolor containers, extremal entropy, and counting
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2019 (Engelska)Ingår i: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 54, nr 4, s. 676-720Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In breakthrough results, Saxton-Thomason and Balogh-Morris-Samotij developed powerful theories of hypergraph containers. In this paper, we explore some consequences of these theories. We use a simple container theorem of Saxton-Thomason and an entropy-based framework to deduce container and counting theorems for hereditary properties of k-colorings of very general objects, which include both vertex- and edge-colorings of general hypergraph sequences as special cases. In the case of sequences of complete graphs, we further derive characterization and transference results for hereditary properties in terms of their stability families and extremal entropy. This covers within a unified framework a great variety of combinatorial structures, some of which had not previously been studied via containers: directed graphs, oriented graphs, tournaments, multigraphs with bounded multiplicity, and multicolored graphs among others. Similar results were recently and independently obtained by Terry.

Ort, förlag, år, upplaga, sidor
Wiley-Blackwell, 2019. Vol. 54, nr 4, s. 676-720
Nyckelord [en]
entropy, extremal graph theory, hereditary property, hypergraph container method
Nationell ämneskategori
Datavetenskap (datalogi) Diskret matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-161443DOI: 10.1002/rsa.20777ISI: 000470931400005OAI: oai:DiVA.org:umu-161443DiVA, id: diva2:1336754
Forskningsfinansiär
VetenskapsrådetTillgänglig från: 2019-07-10 Skapad: 2019-07-10 Senast uppdaterad: 2019-09-05Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Falgas-Ravry, Victor

Sök vidare i DiVA

Av författaren/redaktören
Falgas-Ravry, Victor
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Random structures & algorithms (Print)
Datavetenskap (datalogi)Diskret matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 75 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf